| Catalog Number |
1009666 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that during preparation, the ht balance middleweight (bmw) universal ii guide wire (gw) was being removed from the hoop tray when the wire separated in the middle part, in two pieces.Another same size bmw guide wire was used successfully for the procedure.There was no patient involvement and no clinically significant delays in the procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported material separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported material separation appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.